# SDR CALA2013100791811

- Difficulty date: October 5, 2013
- Submitted: October 8, 2013
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Aircraft time: 88,004 hours, 13,933 cycles
- Engine: Pwa PW4060
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Isolation Valve
- Part number: EM91805
- Part serial: 7012
- Condition: Cracked
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FLIGHT CONTROL SHUTOFF VALVE BODY CRACKED DRAINED LT HYD SYS.  R & R LT HYD ISOLATION VALVE, ALL OPERATIONS CHECKED & LEAK CHECKED GOOD AT THIS TIME.
